MathSciNet Relay Station
MathSciNet bibliographic data
MR1981891 11G15 (14K15)
Dieulefait, Luis Modularity of abelian surfaces with quaternionic multiplication. Math. Res. Lett. 10 (2003), no. 2-3, 145–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement